# SDR 96FDEA01468

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N167FE
- Make and model: Boeing 727-25C
- Aircraft serial: 18864
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 595
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGE IN SKIN STR 27L AT STA 595L.  REMOVED SECTION OF SKIN, REMOVED DEBRIS BETWEEN BELT FRAME AND SKIN, NO CORROSION NOTED.  FAB DOUBLER, TREATED, PAINTED AND INSTALLED REPAIR PARTS PER SRM 53-30-3 PG 74 TO 75.
